Over-simplification and tractability in quasi-linear neg models
Download full text from publisher
Other versions of this item:
- Sylvain Barde & John Pierson, 2009. "Over-simplification and tractability in quasi-linear neg models," Sciences Po publications 2009-14, Sciences Po.
References listed on IDEAS
- Dixit, Avinash K & Stiglitz, Joseph E, 1977.
"Monopolistic Competition and Optimum Product Diversity,"
American Economic Review,
American Economic Association, vol. 67(3), pages 297-308, June.
- Dixit, Avinash K & Stiglitz, Joseph E, 1975. "Monopolistic Competition and Optimum Product Diversity," The Warwick Economics Research Paper Series (TWERPS) 64, University of Warwick, Department of Economics.
More about this item
- D11 - Microeconomics - - Household Behavior - - - Consumer Economics: Theory
- R12 - Urban, Rural, Regional, Real Estate, and Transportation Economics - - General Regional Economics - - - Size and Spatial Distributions of Regional Economic Activity; Interregional Trade (economic geography)
- F12 - International Economics - - Trade - - - Models of Trade with Imperfect Competition and Scale Economies; Fragmentation
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2009-09-26 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fce:doctra:0914. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Francesco Saraceno). General contact details of provider: http://edirc.repec.org/data/ofcspfr.html .